# SDR COMA9710083

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12046156001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C INSPECTION, THE FUSELAGE FLOOR SUPPORT STRUCTURE RT BUTT STRAP WAS FOUND TO BE CORRODED.  THE PART WAS REPLACED PER SRM CHAPTER 51 STANDARD PRACTICES.
